# SDR SWIA202052694

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 517
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 23L AFT OF FS 517.00, MARKED.  C-CHECK RO 9/21/2020.  BLENDED AND REPAIRED CORROSION ON STGR 23L AFT OF FS 517.00, REF REO.  SEE CONTINUATION FOR DETAILS.
